# SDR AALA201603069001

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 72,270 hours, 10,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Contaminated
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANTS REPORTED SMELLING FUMES IN AFT & MID GALLEY.  MX CONFERRED WITH FLIGHT CREW & WAS ADVISED OF A SWEET & THICK ODOR.  UPON INSPECTION OF ACFT, FOUND ALL ENTRY DOOR CHANNELS SATURATED WITH DE-ICING FLUID.  INITIAL REPORT OF FUMES OCCURRED AT GATE AFTER APPROX 1 HOUR ON GND WITH MAIN ENTRY DOOR & AFT DOORS OPENED.  CLEANED GLYCOL FROM ALL DOORS & ACCOMPLISHED JC 33L00021001.  TROUBLE SHOT CABIN AIR QUALITY.  ENG RUNS & APU IN ALL CONFIGURATIONS WITH PACKS UNCOVERED, NO DEFECTS OR ODOR.  OK FOR SERVICE.
